# SDR REXA2022120401014

- Difficulty date: September 17, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313791S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22R IS CORRODED BETWEEN F.S. 310 TO F.S. 349.      LOCATED AND DRILLED STGR 22R P/N SH670-31379-1S FROM FS 333-349 IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW STGR 22R, P/N SH670-31379-1S, FROM FS333-349 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
